# SDR 98ZZZX342

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N987GM
- Make and model: Beech E-90
- Aircraft serial: LW65
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850X10
- Condition: Imbalance
- Location: Mlg
- Part time: 185 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

TIRE SUDDENLY BECAME UNBALANCED DUE TO THE RUBBER BALANCE PATCH ON THE INTERIOR BECOMING DETACHED UNDER NORMAL CONDITIONS, 281 LANDINGS, 185 HOURS, 3.7 MONTHS IN SERVICE.  SUBMITTER STATED MANUFACTURER'S DEFECT.
